# SDR SWAA2022011040652

- Difficulty date: November 4, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 69,290 hours, 41,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#7 SLAT THE LOWER SURFACE OF THE WING LEADING EDGE SLAT NOSE SKIN AT THE ACTUATOR RIBS APPEARS TO BE CRACKED ON THE SKIN AROUND 3RD OB FASTENER THAT ATTACH THE ACTUATOR FITTING AT SLAT STATION 322.71. ; DOT 8-32 / [01] REMOVED ACCESS PANEL 624 DR. AND 1EA. FASTENER FOR NDT. INSPECTION AT R/W. #7 SLAT L/E. NOSE SKIN THAT ATTACH THE ACTUATOR FITTING AT SLAT SAT.322.71. IAW. B-737-700 SRM. 51-40-02-0G-0; [02] PERFORMED HFEC ROTOR INSP ON FASTENER OPEN HOLE. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 172389. 7-2-22. NO CRACKS FOUND.; [03] PERFORMED HFEC COUNTERSINK INSP ON FASTENER OPEN HOLE. IAW B 737 NDT PART 6 53-30-00 PROCE 4. TOOL NORTEC 600. BC 172389. CALIB DUE 7-2-22. CRACK INDICATION FOUND.; [04] VERIFIED 1.; [05] REMOVED ACCESS PANEL#624EB; 624CB; AND FLEX PANEL AT R/W. SLAT #7 IAW. B-737-700 SRM. 51-40-02-0G-0; [06] CUT-OUT DAMAGE AREA IAW. B-737-700 SRM. 57-42-01-2R-8 FIGURE 202 PAGE 7; [07] PERFORMED HFEC INSP ON CUTOUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.; [08] PERFORMED HFEC ROTOR INSP ON FASTENERS OPEN HOLES NEAR TO CUTOUT AREA. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. NO CRACKS FOUND.; [09] PERFORMED HFEC COUNTERSINK INSP ON FASTENERS OPEN HOLES NEAR TO CUTOUT AREA. IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 166316. NO CRACKS FOUND.; [10] FABRICATED REPAIR PART IAW. B-737-700 SRM.57-42-01-2R-8 FIGURE 202;
